ACTIFED tablets multi action

ACTIFED tablets multi action

Relief of colds, flu and hayfever

12 tablets
£3.09
BUY

Active Ingredients:

  • Triprolidine hydrochloride
  • pseudoephedrine hydrochloride 60mg

Warnings, Side Effects:

Consult with your doctor or pharmacist before taking this product if: You are taking any other medication, including MAOI (Monoamine Oxidase Inhibitor - a type of anti-depressant) antibacterial medicines, You have high blood pressure or heart disease, You have kidney or liver problems, You have prostate disease, diabetes, glaucoma, or an overactive thyroid, You are pregnant or breast feeding. This product contains a decongestant. Do not take with other products for the relief of cold and flu or congestion. Not recommended for children under 12 years. May cause drowsiness, if affected do not drive or operate machinery. Avoid alcohol. If you have any other symptoms after using this product, consult your doctor or pharmacist. Always read the label. Keep out of reach of children.